# SDR QMLA2014082314102

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Bell 407
- Aircraft serial: 54392
- Aircraft time: 358 hours, 358 cycles
- Engine: Allsn 250C47B
- Engine time: 358 hours, 358 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 23088856
- Part serial: JG12ANU1517
- Condition: Faulted
- Location: Engine
- Part time: 358 hours, 358 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, ACFT EXPERIENCED FADEC DEGRADE & FAULT INDICATIONS.  ACFT LANDED SAFELY.  DOWNLOAD OF ECU REVEALED SEVERAL CODES COVERING VARIOUS SYS.  IT WAS DETERMINED THAT THE OSCILLATOR IN THE ECU HAD FAILED & A REPLACEMENT WOULD BE REQUIRED.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPLACEMENT ECU.
